# SDR SWAA052773

- Difficulty date: September 11, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 57,354 hours, 53,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR EXTERNAL EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER SRM.
